Alert archive / Wisconsin / Special Marine Warnings in 2003

Special Marine Warning 9, NWS Green Bay, WI

July 4, 2003

NWS Green Bay, WI issued this special marine warning at Jul 4, 2003, 6:56 AM CDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 4, 2003, 6:56 AM CDT (11:56 UTC)
Expired
Jul 4, 2003, 8:30 AM CDT
In force
94 min
Issued by
NWS Green Bay, WI
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jul 4, 3:30 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jul 4, 3:30 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CDT FRI JUL 4 2003

FORECAST CONCERNS ON LARGE MCS MOVING TOWARDS WISCONSIN

LARGE BOW MOVING NOW APPEARS TO BE MOVING EAST WITH APEX HEADED TOWARDS
SOUTH CENTRAL WISCONSIN...NORTHERN EDGE EXPECTED TO MOVE THROUGH CENTRAL
WI AT DAYBREAK...EAST-CENTRAL WI DURING THE MORNING HOURS. MANY REPORTS
OF AT LEAST 50 KTS ALONG CENTER OF BOW. SYSTEM MOVING THROUGH AREA OF
STRONG MID LEVEL INSTABILITY AND HAS SUPPORT OF RRQ OF STRONG JET MOVING
THROUGH LAKE SUPERIOR REGION. SEE SEVERE THUNDERSTORM WATCH.

HAVE AGAIN USED CONSENSUS OF MODELS. BELIEVE ETA OUT TO LUNCH ON PCPN
AREA FOR SAT GIVEN...BOUNDARY SOUTH OF AREA...LACK OF MOISTURE...AND
DYNAMICS WITH SHORT WAVE NORTH IN SOUTHERN CANADA. THOUGH WILL ADD A
SLIGHT CHANCE POP GIVEN EXPECTED INSTABILITY.  BOUNDARY EXPECTED TO COME
BACK NORTH ON SUNDAY AS UPPER LOW DROPS SOUTHEAST OUT OF CANADA AND
SURFACE LOW DEVELOPS IN PLAINS. ADJUSTED POPS SLIGHTLY TO INDICATE MAIN
PCPN SUN NIGHT INTO MON.

NO CHANGES MADE TO EXTENDED AT THIS TIME.

.GRB...NONE.

TE
WWW.CRH.NOAA.GOV/GRB
Hazardous weather outlook, Jul 4, 1:30 AM CDT, 5 hours 26 minutes before
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050630-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
130 AM CDT FRI JUL 4 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...REST OF TONIGHT AND FRIDAY
THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS THE CENTRAL AND EAST
CENTRAL WISCONSIN.

A LARGE...FAST MOVING AREA OF THUNDERSTORMS CONTINUES TO PUSH EAST OUT
OF WESTERN MINNESOTA AND IOWA. THIS AREA IS EXPECTED TO MOVE INTO
WESTERN WISCONSIN AROUND 400 AM AND INTO CENTRAL WISCONSIN AROUND 600
AM...MOVING THROUGH EAST CENTRAL WISCONSIN DURING THE MORNING HOURS. IF
THE STORMS REMAIN AT THERE CURRENT INTENSITY AND PATH...DAMAGING WINDS
TO 60 MPH AND LARGE HAIL ARE LIKELY. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR PORTIONS OF CENTRAL WISCONSIN UNTIL 700 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. ANYONE WITH OUTDOOR PLANS
DURING THE HOLIDAY WEEKEND SHOULD CLOSELY MONITOR LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT AND FRIDAY.

TE
WWW.CRH.NOAA.GOV/GRB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 5:17 AM CDTSevere Thunderstorm WarningGRBWaushara, Wood58 min
Jul 4, 6:56 AM CDTSpecial Marine WarningGRB94 min
Jul 4, 6:56 AM CDTSpecial Marine WarningGRB94 min
Jul 4, 7:55 AM CDTSpecial Marine WarningGRB95 min
Jul 4, 7:55 AM CDTSpecial Marine WarningGRB95 min

Nearby

Special Marine Warnings in Wisconsin, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.